Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 15, 2025, 4:47 AM EDT for 4 counties in Indiana. It was in force for 43 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 4:47 AM EDT (08:47 UTC)
- Expired
- Mar 15, 2025, 5:30 AM EDT
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jackson County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN
The radar
The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 4:50 AM EDT | TORNADO | 1 E Silverville, IN | Tornado damage at 1750 ST Rd 158; Trees uprooted and Snapped. Truck Damage. Abundance of trees down 100-200 yards west of Indian Creek Rd. Time estimated from Radar. |
| Mar 15, 4:58 AM EDT | TORNADO | 4 E Silverville, IN | EF-0 tornado with peak winds of 75 mph, path of 2.25 miles, and max width of 50 yards. Tornado mainly damaged trees but did destroy an old shed. |
| Mar 15, 5:01 AM EDT | TORNADO | 1 Ene Avoca, IN | Brief EF-0 tornado with peak winds of 85 mph, path of 0.97 miles, and max width of 25 yards. A shed was destroyed, a porch of a home was damaged, and a garage was damaged. |
| Mar 15, 5:14 AM EDT | TSTM WND DMG | 4 Ese Vallonia, IN | Multiple power poles broken, trees down. Possible home damage. |
| Mar 15, 5:15 AM EDT | TORNADO | 5 Ese Vallonia, IN | EF-1 Tornado with max winds of 105 mph made a roughly 2.2 mile path through far southern Jackson Co, IN, significantly damaging a mobile home. |
| Mar 15, 5:18 AM EDT | TSTM WND DMG | 5 Se Brownstown, IN | South and west facing walls of two story barn/house ripped off and blown into neighbors yard. Estimated winds around 80 mph at the apex of a bow echo. This damage occurred right after an EF-1 tornado lifted just to the southwest. |
| Mar 15, 5:19 AM EDT | TSTM WND DMG | 5 Se Brownstown, IN | Newly built pole barn collapsed. Estimated winds around 80 mph at the apex of a bow echo. This damage occurred right after an EF-1 tornado lifted just to the southwest. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 2:36 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2150 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
790
WUUS53 KIND 150847 RRA
SVRIND
INC071-093-101-105-150930-
/O.NEW.KIND.SV.W.0013.250315T0847Z-250315T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
447 AM EDT Sat Mar 15 2025
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southeastern Monroe County in south central Indiana...
Northeastern Martin County in southwestern Indiana...
Lawrence County in south central Indiana...
Western Jackson County in south central Indiana...
* Until 530 AM EDT.
* At 447 AM EDT, severe thunderstorms were located along a line
extending from 10 miles southwest of Bedford to near Paoli, moving
northeast at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Heltonville, Norman, Oolitic, Tunnelton, Huron, Freetown,
Bartlettsville, Vallonia, Medora, Williams, Avoca, Pleasant View,
Spring Mill State Park, Mitchell, Silverville, Bedford, Kurtz,
Charles Deam Wilderness, and Brownstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 AM EDT for south central
Indiana.
&&
LAT...LON 3888 8675 3905 8637 3905 8623 3874 8584
3873 8587 3873 8589 3876 8591 3875 8591
3876 8596 3875 8598 3877 8598 3876 8603
3878 8609 3876 8614 3878 8620 3876 8628
3874 8629 3873 8631 3869 8631 3869 8666
TIME...MOT...LOC 0847Z 230DEG 63KT 3879 8666 3859 8656
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ME2 follow-up statements
775
WWUS53 KIND 150905
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
505 AM EDT Sat Mar 15 2025
INC101-150915-
/O.CAN.KIND.SV.W.0013.000000T0000Z-250315T0930Z/
Martin IN-
505 AM EDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARTIN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM EDT for south central
Indiana.
LAT...LON 3882 8638 3895 8658 3905 8637 3905 8623
3874 8584 3873 8588 3876 8591 3875 8592
3876 8596 3875 8598 3877 8598 3876 8603
3878 8609 3876 8614 3878 8620 3877 8628
3874 8629 3873 8631 3869 8631 3869 8633
TIME...MOT...LOC 0905Z 233DEG 67KT 3899 8629 3879 8619
$$
INC071-093-105-150930-
/O.CON.KIND.SV.W.0013.000000T0000Z-250315T0930Z/
Monroe IN-Lawrence IN-Jackson IN-
505 AM EDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR SOUTHEASTERN MONROE...EASTERN LAWRENCE AND WESTERN JACKSON
COUNTIES...
At 505 AM EDT, severe thunderstorms were located along a line
extending from 13 miles northeast of Bedford to 10 miles southwest of
Brownstown, moving northeast at 80 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Vallonia, Medora, Heltonville, Norman, Pleasant View, Kurtz,
Freetown, Charles Deam Wilderness, Bartlettsville, Brownstown, and
Bedford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM EDT for south central
Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 8638 3895 8658 3905 8637 3905 8623
3874 8584 3873 8588 3876 8591 3875 8592
3876 8596 3875 8598 3877 8598 3876 8603
3878 8609 3876 8614 3878 8620 3877 8628
3874 8629 3873 8631 3869 8631 3869 8633
TIME...MOT...LOC 0905Z 233DEG 67KT 3899 8629 3879 8619
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ME307
WWUS53 KIND 150915
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
515 AM EDT Sat Mar 15 2025
INC093-150925-
/O.CAN.KIND.SV.W.0013.000000T0000Z-250315T0930Z/
Lawrence IN-
515 AM EDT Sat Mar 15 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM EDT for south central
Indiana.
LAT...LON 3873 8588 3876 8591 3875 8592 3876 8596
3875 8598 3877 8598 3876 8603 3878 8606
3878 8609 3896 8628 3899 8628 3899 8631
3905 8637 3905 8623 3874 8584
TIME...MOT...LOC 0915Z 230DEG 63KT 3910 8612 3890 8602
$$
INC071-105-150930-
/O.CON.KIND.SV.W.0013.000000T0000Z-250315T0930Z/
Monroe IN-Jackson IN-
515 AM EDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR SOUTHEASTERN MONROE AND CENTRAL JACKSON COUNTIES...
At 515 AM EDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Nashville to near Brownstown,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Vallonia, Kurtz, Freetown, Norman, Charles Deam Wilderness, and
Brownstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM EDT for south central
Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3873 8588 3876 8591 3875 8592 3876 8596
3875 8598 3877 8598 3876 8603 3878 8606
3878 8609 3896 8628 3899 8628 3899 8631
3905 8637 3905 8623 3874 8584
TIME...MOT...LOC 0915Z 230DEG 63KT 3910 8612 3890 8602
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 1:57 AM EDT, 2 hours 50 minutes earlier. Its key messages:
- Fast-moving strong to severe thunderstorms will continue to march across central Indiana the remainder of the overnight with damaging winds and isolated tornadoes possible.
- More strong to severe storms are possible Saturday afternoon and evening and mainly over southeastern sections.
- Strong non-thunderstorms winds will continue today with frequent gusts 40 to 50 mph
- Heavy rainfall will also be a concern today with rainfall totals of 1 to 2 inches with locally higher amounts through tonight may produce localized flooding.
Area forecast discussion, Mar 15, 1:57 AM EDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 157 AM EDT Sat Mar 15 2025 .KEY MESSAGES... - Fast-moving strong to severe thunderstorms will continue to march across central Indiana the remainder of the overnight with damaging winds and isolated tornadoes possible. - More strong to severe storms are possible Saturday afternoon and evening and mainly over southeastern sections. - Strong non-thunderstorms winds will continue today with frequent gusts 40 to 50 mph - Heavy rainfall will also be a concern today with rainfall totals of 1 to 2 inches with locally higher amounts through tonight may produce localized flooding. && .SHORT TERM (Today and tonight)... Issued at 157 AM EDT Sat Mar 15 2025 Synopsis... A potent negatively-tilted low pressure system will lift northeast from northern Iowa to Lake Superior by this afternoon and Hudson Bay tonight as a broad upper trough moves into the Mississippi Valley. A strong 60+ knot low level jet will continue to pump deep moisture from the Gulf to the Ohio Valley Valley the remainder of the overnight before this feature shifts to eastern parts of Kentucky and Indiana late today. Latest radar data was indicated a broken line of storms with embedded supercells moving into east central Illinois and southeastern Missouri. These storms were located within an elongated area of strong deep moisture convergence an in the right entrance of a 100 knot upper jet streak, across northwestern Illinois. Deep and low level shear was outstanding over this area although surface base CAPEs were unspectacular per the SPC Mesoscale Analysis page owing partially to modest lapse rates and dew points only in the 50s downstream of the convection. Finally, Hi-Res soundings and hodographs were indicating long curved hodographs, 0-1km and 0-3km SRH values 500-700 m2/s2 and very fast storm motion of 60 knots from around 210 degrees. Thus, while the line and stratiform area continues to move east overnight, individual cells will race off to the northeast. The low level jet and strong surface pressure gradient associated the potent system will continue to generate gusts 40 to 50 mph away from storms today, while gusts will be much higher in any cell within the broken line especially the cells that rotate. With instability waning overnight, damaging winds will be the main threat with a lessor but non-zero chance for tornadoes, especially early and over the Wabash Valley. Heavy rain will also be a concern, but with the fast storm motion, flooding will be a lesser concern until potentially later today when better potential shifts to southeastern sections. Max moving average PWATS to 1.3 inches per SPS local sounding climatology support an inch to an inch and a half of storm total rainfall over central Indiana through tonight with the highest amounts likely over the southeastern sections as the initial cold front stalls due to the southern upper trough spinning up a surface low that will lift northeast along the stalled front and across the region tonight, and another low level jet will surge northeast into northern Kentucky and southeastern Indiana tonight, along with the surface low. In addition, a 100 knot 500 millibar speed max will be moving in and provide potential additional jet streak enhancement. With any breaks in the clouds likely limited to mid morning into early afternoon but a continued strong surge of return low level flow, temperatures will continue to be well above normal and likely reach the lower to middle 70s which is 20+ degrees above normal. However, it will be getting colder overnight tonight as the front moves through and cold advection takes over. The upper Wabash Valley could get all the way down to the upper 30s while southeastern sections should not get lower than the 40s. && .LONG TERM (Sunday through Friday)... Issued at 157 AM EDT Sat Mar 15 2025 Next week will continue March's variable, if not active weather pattern. The short term's multi-faceted, and at times potent weather system will linger rain showers into Sunday morning as temperatures recoil to near normal levels. Amid a longer-wave, yet progressive pattern...a broad zonal upper ridge will cross the Midwest Monday through Tuesday night. Robust south-southwesterly surface flow Tuesday will return highs to around 70F. The next weather system will also cross the central US Wednesday, again promoting impressive surface cyclogenesis from northwest of the local region and into the Great Lakes. Accompanying precipitation chances will have lower confidence in any appreciable amounts despite lingering through 2-3 periods as the system's supporting trough slows and broadens over the Ontario/Great Lakes region. Near to possibly slightly below normal readings are expected as the long term period ends amid zonal northwesterly flow, as southern extents of late-winter Canadian high pressure reach Indiana. The normal max/min through the long term increases from 52/33 to 54/35. && .AVIATION (06Z TAF Issuance)... Issued at 1147 PM EDT Fri Mar 14 2025 Impacts: - Winds 170-200 degrees to 25 knots with gusts to 45 knots and higher possible in severe storms, mainly overnight - MVFR and worse flying conditions at times in convection overnight and today Discussion: A potent low pressure system will lift northeast to Lake this afternoon as a broad upper trough moves into the PLains. This will cause the cold front to get hung up near and or west of the terminals. Return flow off the Gulf and an unstable atmosphere will lead to periods of thunderstorms, some severe overnight, along with windy conditions and deteriorating flying conditions at times through much of the TAF period. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 4 PM EDT this afternoon for INZ021-028>031- 035>049-051>057-060>065-067>072. && SHORT TERM...MK LONG TERM...AGM AVIATION...MK
Hazardous weather outlook, Mar 15, 3:13 AM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 313 AM EDT Sat Mar 15 2025 INZ021-028>031-035>049-051>057-060>065-067>072-161000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 313 AM EDT Sat Mar 15 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Severe thunderstorms are possible the remainder of the overnight. Damaging wind gusts up to 75 mph are the primary threat, though a few tornadoes are also possible. Heavy rain and lightning will accompany the storms as well. Non-thunderstorm wind gusts up to 50 mph are possible overnight and today. Additional severe thunderstorms are possible this afternoon. Damaging winds and large hail will be the main threats. Heavy rain and localized flooding will also be possible through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely overnight and possible later today. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Mar 15, 3:00 AM EDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
300 AM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 AM Tstm Wnd Gst 1 SW Purdue University 40.42N 86.93W
03/15/2025 M66 MPH Tippecanoe IN ASOS
ASOS station KLAF W. Lafayette - Purdue
Univ. Arpt.
&&
AWLocal storm report, Mar 15, 3:22 AM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
322 AM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM Tstm Wnd Gst 2 S Cagles Mill Lake 39.44N 86.86W
03/15/2025 M53 MPH Owen IN Public
&&
AWLocal storm report, Mar 15, 3:24 AM EDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
324 AM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM Tstm Wnd Gst 3 WSW Frankfort 40.27N 86.57W
03/15/2025 M60 MPH Clinton IN AWOS
AWOS station KFKR Frankfort.
&&
AWLocal storm report, Mar 15, 3:25 AM EDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
325 AM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 AM Tstm Wnd Dmg 1 NNE Mecca 39.74N 87.32W
03/15/2025 Parke IN Fire Dept/Rescue
Extensive tree damage, barn damage, road
shutdown from being impassable.
&&
KFLocal storm report, Mar 15, 3:37 AM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
337 AM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM Tstm Wnd Dmg 3 W Rockville 39.77N 87.28W
03/15/2025 Parke IN Amateur Radio
reports of tree damage.
&&
KFLocal storm report, Mar 15, 4:41 AM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
441 AM EDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM Tstm Wnd Dmg Alamo 39.99N 87.06W
03/15/2025 Montgomery IN Public
Tree limbs downed on State Road 25.
0349 AM Tstm Wnd Dmg 1 ESE Indian Heights 40.42N 86.10W
03/15/2025 Howard IN Public
Tree of unknown size downed over road. Time
estimated from radar.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 1:47 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Vigo | 43 min |
| Mar 15, 2:04 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 41 min |
| Mar 15, 2:13 AM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion | 20 min |
| Mar 15, 2:18 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Tippecanoe | 42 min |
| Mar 15, 2:57 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Montgomery and 2 more | 48 min |
| Mar 15, 3:01 AM EDT | Tornado Warning | IND | Sullivan, Vigo | 29 min |
| Mar 15, 3:12 AM EDT | Severe Thunderstorm Warning | IND | Knox, Sullivan | 48 min |
| Mar 15, 3:38 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Owen, Sullivan | 52 min |
| Mar 15, 3:41 AM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Madison, Tipton | 49 min |
| Mar 15, 4:05 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Martin | 40 min |
| Mar 15, 4:08 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Owen, Putnam | 37 min |
| Mar 15, 4:09 AM EDT | Tornado Warning | IND | Daviess, Martin | 36 min |
| Mar 15, 4:22 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan, Owen | 23 min |
| Mar 15, 4:30 AM EDT | Tornado Warning | IND | Daviess, Lawrence, Martin | 30 min |
| Mar 15, 4:47 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 28 min |
| Mar 15, 4:51 AM EDT | Tornado Warning | IND | Lawrence, Martin, Monroe | 24 min |
| Mar 15, 5:09 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Monroe | 51 min |
| Mar 15, 5:13 AM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 32 min |
| Mar 15, 5:33 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 42 min |
| Mar 15, 5:50 AM EDT | Severe Thunderstorm Warning | IND | Henry, Rush, Shelby | 25 min |
| Mar 15, 6:23 AM EDT | Special Weather Statement | IND | Randolph | 22 min |
| Mar 15, 7:35 AM EDT | Special Weather Statement | IND | Lawrence, Martin | 25 min |
| Mar 15, 10:59 AM EDT | Special Weather Statement | IND | Martin | 31 min |
| Mar 15, 1:38 PM EDT | Special Weather Statement | IND | Greene | 37 min |
| Mar 15, 2:45 PM EDT | Areal Flood Advisory | IND | Brown, Greene, Hamilton, Hancock, Johnson, Lawrence and 5 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.